Postpartum Blood Doesn’t Stop In IUD Users?
In the morning, I gave birth to a c-section and immediately put on the contraceptive iud. After 40 days of childbirth, the blood still comes out like the last menstrual blood brown. But not every day. Sometimes there is sometimes there is none. This week, fresh red blood has been released twice. What’s a sign? I searched on google, he said it was a sign of cervical cancer. Is that true? Please enlighten me.
Hi Umarzain, thank you for the question for HealthReplies.com
Continuous bleeding during the puerperium until past the puerperium in your case can occur due to several possibilities, including:
Postpartum use of contraception (hormonal or IUD)
There is unclean pregnancy tissue in the uterus
Infection of the uterus or endometritis
Cervical cancer can indeed give symptoms of vaginal bleeding outside the menstrual cycle, but in cervical cancer can also be found other symptoms such as:
Pain and bleeding after sexual intercourse
Pain in the lower abdomen and pelvis
Abnormal discharge from the vagina, may be accompanied by blood
Cervical cancer can also give symptoms of systemic cancer in general, such as weakness, weight loss, decreased appetite, etc.
In your case, the possible cause of the prolonged bleeding is the use of an IUD. The IUD can indeed cause side effects, one of which is bleeding outside the menstrual cycle, and in the case of postpartum IUD insertion, prolonged bleeding symptoms may also appear. To determine the cause of the bleeding that occurs, it's a good idea to check with your obstetrician. The obstetrician can perform examinations such as ultrasound to determine the cause of the prolonged bleeding.
You should do this examination as soon as possible because the bleeding that occurs continuously can cause you to experience anemia or lack of blood. Go to the hospital immediately if you experience a sudden decrease in consciousness (fainting) accompanied by cold sweat, rapid breathing, palpitations.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia